• All
  • Wed
  • Thu
  • Fri
  • Sat
  • Sun
Wednesday, June 12th, 2019
12:00 PM - 6:00 PM: Check-In & Information
The AASECT staff team will be ready to greet you for name badge pick up and available to answer any questions.
5:00 PM - 9:00 PM: Pre-conference Workshops (Additional Fees Apply)
Thursday, June 13th, 2019
7:30 AM - 5:00 PM: Check-in & Information
The AASECT staff team will be ready to greet you for name badge pick up and available to answer any questions.
8:30 AM - 12:30 PM: Pre-conference Workshops (Additional Fees Apply)
12:30 PM - 1:00 PM: Lunch Break (on your own)
Lunch Break (on your own). Enjoy the many great dining options near the Loews Philadelphia Hotel.
1:00 PM - 5:00 PM: Pre-conference Workshops (Additional Fees Apply)
5:00 PM - 6:00 PM: Meet & Greet for People Seeking AASECT Supervisors
Led by Sally Valentine, PhD, LCSW, CST, CSTS. Are you looking for a supervisor to work with on your path to AASECT Certification? Are you an AASECT Certified Supervisor looking to take on more supervisees? If so, come to our meet & mingle and get linked up!
5:15 PM - 6:00 PM: Volunteer Check-in & Orientation
Led by: Tanya Bass, MS, CHES, CSE& Lexx Brown-James, PhD, LMFT, CSE. Conference Volunteer Orientation. Thank you, 2019 Volunteers!
5:30 PM - 6:00 PM: Students' and First Timers' Meet & Greet
Led by Eli Green, PhD, CSE, Tameca Harris-Jackson, PhD, MSW, LICSW, CSE, Rosalyn Dischiavo, EdD, MA, CSE, CSES & Melissa Novak, LCSW, CST. Students and first-time conference attendees are invited to join us for a meet & greet to kick off the conference!
6:00 PM - 8:00 PM: Conference Kick-off & Opening Plenary
8:00 PM - 9:00 PM: Welcome Reception & Poster Session Sponsored by Adam & Eve
Join us in the Exhibit Hall for an evening of poster presentations and networking with exhibitors & colleagues. Light hors d'oeuvres will be provided and a cash bar will be available.
8:00 PM - 9:00 PM: Poster Sessions
Friday, June 14th, 2019
7:00 AM - 8:00 AM: Tantric Meditation
Led by: Sally Valentine, PhD, LCSW, CST, CSTS. The morning Tantra meditation will include a guided Chakra meditation that will assist in clearing and opening the energy centers, followed by tantric practices of eye gazing, breath work, and heart connection.
7:30 AM - 9:00 AM: Coffee in the Exhibit Hall
Join us for coffee & start your day by networking with our exhibitors.
7:30 AM - 4:00 PM: Check-in & Information
The AASECT staff team will be ready to greet you for name badge pick up and available to answer any questions.
7:30 AM - 5:00 PM: Exhibits Open
Visit the Exhibit Hall to network & connect. Thank you to our 2019 Exhibitors and Sponsors!
8:00 AM - 9:00 AM: Special Interest Group (SIG) Meetings
Join us for the following SIG meetings: Medical Sexology; Alt Sex; Military & Sexuality; Sexuality & Aging; Trans; Sexuality & Disability; Tantra; People of Color.
9:00 AM - 10:30 AM: Engaging Diversity Plenary
10:45 AM - 11:45 AM: 1 Hour Concurrent Sessions (1 CE)
Session Moderator: Rita DeMaria, PhD, LMFT, CST
Session Moderator: Dana Kirkpatrick, LPC, NCC, CST, CSTS
12:00 PM - 1:00 PM: Lunch Break (on your own)
Lunch Break (on your own)
1:00 PM - 2:00 PM: 1 Hour Concurrent Sessions (1 CE)
Session Moderator: Rachael E. Gibson, MPH, MS, MEd
Session Moderator: Davondra I. Brown, MEd, MCHES
1:00 PM - 2:00 PM: Original Research Session
Presenter(s)
Session Moderator: Shadeen Francis, LMFT
2:15 PM - 3:45 PM: 1.5 Hour Concurrent Sessions (1.5 CE)
Session Moderator: Ashley N. Grinonneau-Denton, M.A., LPCC-S, IMFT-S, AAMFT Approved Supervisor, CST, CSTS
Session Moderator: Tracie Q. Gilbert, PhD
Session Moderator: Rosara Torrisi, LCSW, CST, MSSW, MEd, PhD
Session Moderator: Rob Santos MA, MFT
4:00 PM - 5:30 AM: Whipple Plenary
5:45 PM - 6:45 PM: AASECT Business Meeting
AASECT Business Meeting - Open to all AASECT members.
Saturday, June 15th, 2019
7:00 AM - 8:00 AM: Tantric Meditation
Led by: Sally Valentine, PhD, LCSW, CST, CSTS. The morning Tantra meditation will be an active, dynamic meditation inspired by Osho. Join us as we free our busy minds with shaking, dancing, and dropping into a deep sense of calm, release, and relaxation.
7:30 AM - 4:00 PM: Check-in & Information
The AASECT staff team will be ready to greet you for name badge pick up and available to answer any questions.
7:30 AM - 4:00 PM: Exhibits Open
Visit the Exhibit Hall to network & connect. Thank you to our 2019 Exhibitors and Sponsors!
8:00 AM - 9:00 AM: Providing Training and AASECT Continuing Education (CE) Credits
Led by: Rosalyn Dischiavo, EdD, MA, CSE, CSES. Description: This session will walk participants through the application process for becoming an AASECT CE Provider. It will cover the different range of categories that people can apply for, as well as single events. It will help participants understand the differences in the categories and which level of providership is right for their work. The session will give participants an opportunity to ask both general questions and those specific to their organization or practice. Participants can start work on their application during the session with the hands-on support of the presenters. Special attention will be given to the areas of the application that are more challenging for new CE Provider applicants, as well as the rules that potential CE Providers need to follow.
8:00 AM - 9:00 AM: AASECT Certification Meeting
Led by: Sally Valentine, PhD, LCSW, CST, CSTS; Gretchen Fincke, LCSW, CST, CSTS; Eric Garrison, MAEd, MSc, DLSHTM, ACS, CSC, CSCS & Patricia Rich, LCSW, CST, CSTS. Description: Join members of the AASECT Certification Steering Committee as they discuss AASECT Certification requirements. Application procedures, supervision, and time for general questions and answers will set the agenda.
9:15 AM - 10:45 AM: Schiller Plenary
11:00 AM - 12:00 PM: 1 Hour Concurrent Sessions (1 CE)
Session Moderator: Angie Foster-Lawson
Session Moderator: Stephanie Kaitlyn Zeman, M.Ed., MSW, LCSW, LCADC
Session Moderator: Rosara Torrisi, LCSW, CST, MSSW, MEd, PhD
11:00 AM - 12:00 PM: Original Research Session
12:30 PM - 2:15 PM: Awards Luncheon Plenary
2:45 PM - 4:15 PM: 1.5 Hour Concurrent Sessions (1.5 CE)
Session Moderator: Penelope "Nel" Mercer, AMFT, MS Counseling, MA Psychology
Session Moderator: Katie Spencer, PhD, LP, CST
4:30 PM - 6:00 PM: 1.5 Hour Concurrent Sessions (1.5 CE)
Session Moderator: Katie Spencer, PhD, LP, CST
6:00 PM - 7:00 PM: Regional Meetings
Regional Meetings - Eastern Region, Western Region, Mid-continent Region and International Region.
6:00 PM - 7:00 PM: DEI Committee Meeting
Led by: Janet Brito, PhD, PSY, LCSW, CST. Diversity, Equity & Inclusion Committee Meeting
6:00 PM - 7:00 PM: Mentoring Meet & Greet
Led by: Rosara Torrisi, LCSW, MEd, PhD. Are you interested in getting involved with AASECT's Mentoring Program? We are in need of new Mentors! Join us for a meet & greet, learn more about the program & get connected with a mentor or mentee!
6:00 PM - 7:00 PM: Dinner (on your own)
Dinner (on your own)
7:00 PM - 9:00 PM: A Night of American Tantra
Sunday, June 16th, 2019
7:30 AM - 9:00 AM: Coffee in the Exhibit Hall
Join us for coffee & start your day by networking with our exhibitors.
7:30 AM - 10:00 AM: Check-in & Information
The AASECT staff team will be ready to greet you for name badge pick up and available to answer any questions.
8:00 AM - 9:30 AM: 1.5 Hour Concurrent Sessions (1.5 CE)
Session Moderator: Rosalyn Dischiavo, EdD, MA, CSES
9:45 AM - 10:45 AM: 1 Hour Concurrent Sessions (1 CE)
Presenter(s)
Session Moderator: Sabitha Pillai-Friedman, PhD, LCSW, CST, CAS
Presenter(s)
Session Moderator: Braden R. Berkey, PsyD, CSE
11:00 AM - 12:00 PM: 1 Hour Concurrent Sessions (1 CE)
Session Moderator: Ruby Bouie Johnson LCSW, LCDC
12:15 PM - 12:30 PM: Closing and Looking Ahead to 2020!
Save the Date for the 2020 AASECT Annual Conference: June 3 - 7 in Palm Springs, CA!